Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on some fixed point theorems


Author: Teck Cheong Lim
Journal: Proc. Amer. Math. Soc. 60 (1976), 179-182
MSC: Primary 47H10; Secondary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1976-0423139-X
MathSciNet review: 0423139
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact Hausdorff pseudo-topology is introduced on every closed convex bounded subset of a uniformly convex Banach space and is used to prove a previous theorem of the author.


References [Enhancements On Off] (What's this?)

  • [1] J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions (to appear). MR 0394329 (52:15132)
  • [2] J. Caristi and W. A. Kirk, Geometric fixed point theory and inwardness conditions (to appear). MR 0399968 (53:3806)
  • [3] M. Edelstein, Fixed point theorems in uniformly convex Banach spaces, Proc. Amer. Math. Soc. 44 (1974), 369-374. MR 50 # 10917. MR 0358451 (50:10917)
  • [4] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 16, 1136. MR 0070144 (16:1136c)
  • [5] W. A. Kirk and J. Caristi, Mapping theorems in metric and Banach spaces (to appear). MR 0385654 (52:6514)
  • [6] T. C. Lim, Characterizations of normal structure, Proc. Amer. Math. Soc. 43 (1974), 313-319. MR 50 #14173. MR 0361728 (50:14173)
  • [7] -, A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space, Bull. Amer. Math. Soc. 80 (1974), 1123-1126. MR 0394333 (52:15136)
  • [8] Chi Song Wong, On a fixed point theorem of contractive type, Proc. Amer. Math. Soc. 57 (1976), 283-284. MR 0407826 (53:11596)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 54H25

Retrieve articles in all journals with MSC: 47H10, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0423139-X
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society